Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yaroon

Accutane relapse or growing out of it?

Recommended Posts

Hello people,

I've used Accutane in the past with moderate success. I stopped using it last February because I was clear and had (nearly) reached the required dosage. Within weeks the acne started to come back, a process that continued up until last August. Ever since, possibly with the help of Dan's BP, it has not become worse. Recently I've switched back to only using it once a day and it seems to be OK so far; in any case it's not getting worse.

BUT, about a week ago I broke out on my back again, for the first time in years. Now, I've read stories from several people that when you grow out of acne it slowly 'moves down' your body. That is, your forehead will become clear first, then the cheeks etc.

Could this be the case? Or is it just a (delayed) Accutane relapse? Has anyone else experienced relapses such a long time after quitting? Any experiences and stories welcome!

Jerone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×